Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro and PMS ednababish

Posted by LynneDa on May 25, 2004, at 13:25:42

In reply to Re: Lexapro and PMS, posted by ednababish on May 25, 2004, at 13:18:56

Thanks! I haven't spoken to many women who've used it so it's good to have your feedback!
~ Lynne
>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>

Just so you know, I had hormonal related problems with the patch--swelling, headaches, gas and bloating. I looked forward to my period to take the thing off for a week!
> Edna


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LynneDa thread:109458
URL: http://www.dr-bob.org/babble/20040521/msgs/350495.html